# SDR AALA20140314007

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 107,692 hours, 17,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPLACED M00733 BATTERY CHARGER.  OPERATIONS CHECKED NORMAL.
